# SDR ASAA2016091918077

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 34,992 hours, 10,347 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM156802
- Condition: Leaking
- Location: Nr 1 Fuel
- Part time: 34,995 hours, 10,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TEST 3A-LEAK CHECK ON THE NR 1 ENGINE FOR HPTCC VAVE REPLACEMENT,  FOUND LEAK COMING FROM SERVO FUEL HEATER. ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 ENGINE SERVE FUEL HEATER IAW AMM 73-11-07-000-801-F00 & 73-11-07-400-801-F00. OPS & LEAK CHECKS OK.
